How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Neurology
Satisfied Customers: 54486
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Neurology Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

Is it normal for vertigo to make you feel like your own

Customer Question

Is it normal for vertigo to make you feel like your own choppy boat. Like being jersey around. Or like your in high winds. Like that feeling after getting off a elevator. It's making me incredibly sick this morning and causing anxiety. Just wanna make sure it's noreal with vertigo
Submitted: 7 months ago.
Category: Neurology
Expert:  Dr. Phil, MD replied 7 months ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 7 months ago.

yes, this is pretty normal

has this never happened before?

Customer: replied 7 months ago.
Oh it's happened plenty of times, but it always scares me lol. We've talked before. I have vestibular neuritis right now
Expert:  Dr. Phil, MD replied 7 months ago.

Yes, I remember

This is definitely normal with this condition

I see this a lot.

Customer: replied 7 months ago.
Oye. I am getting better but it seems like I am having these weird jerky attacks. Valium seems to help. How long does this take to get rid of it? Been 11 weeks now
Expert:  Dr. Phil, MD replied 7 months ago.

did you do any therapy?

Customer: replied 7 months ago.
No I haven't yet. I've seen a neurologist. They think it's migraine associated vertigo. I'm getting a second opinion soon though. I just want these attacks to stop. Any ideas?
Expert:  Dr. Phil, MD replied 7 months ago.

I would look into vestibular therapy.

has this been discussed?

Customer: replied 7 months ago.
Not yet. Hey quick question. I just had a toradol shot at the doctors. If I was going to have a reaction would it happen right away. I have horrible medication anxiety
Expert:  Dr. Phil, MD replied 7 months ago.

Yes, it would for sure.

Customer: replied 7 months ago.
Ok it's been awhile now so I figure I'm in the clear now? It has helped my headache a bit
Expert:  Dr. Phil, MD replied 7 months ago.

Yes, you should be ok at this point

I would monitor closely though

Expert:  Dr. Phil, MD replied 7 months ago.

Thanks for this question

Please don't forget a positive rating.
I appreciate it. :)

if you have more questions, just reply